# SDR KBM2005F00261

- Difficulty date: September 6, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350B2
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG355
- Part serial: 400046832
- Condition: Odor
- Location: Master
- Part time: 145 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BATTERY, REMOVED DUE TO SULFUR SMELL, REMOVED AND REPLACED.  (K)
